# SDR SWAA2021071981833

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDEWALL SUPPORT ANGLE AT FWD CARGO BAY BS500D LBL25 WL156. ; / [01] EVALUATED CORROSION ON BULKHEAD SUPPORT; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] CORROSION ON BULKHEAD SUPPORT; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED FCB SIDEWALL SUPPORT ANGLE AT BS500D LBL25-61 DUE TO CORROSION BEING OUT OF LIMITS IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW BKD TO SIDEWALL SUPPORT ANGLE BS 500D LBL25-61 IAW SRM 51-40-05-0G-0 AND DWG 143A9481; [05] VERIFIED LOCATED AND DRILLED NEW BKD TO SIDEWALL SUPPORT ANGLE BS 500D LBL25-61 IAW SRM 51-40-05-0G-0 AND DWG 143A9481.; [06] OK TO INSTALL SIDEWALL SUPPORT ANGLE; [07] CERTIFIED STEP 6; [08] OK TO INSTALL GIVEN.; [09] INSTALLED FCB BULKHEAD ANGLE AT BS500D; LBL25; WL156 PER SRM 51-40-02-0G-0 AND DWG 143A7902; DWG 143A9481; [10] UPDATED PART INSTALLED TAB.; [11] VERIFIED INSTALLATION OF FCB BULKHEAD ANGLE AT BS500D; LBL25; WL156 PER SRM 51-40-02-0G-0 AND DWG 143A7902; DWG 143A9481; [12] VERIFIED COMPLETE
